Journal of the Mathematical Society of Japan

A note on automorphisms of real semisimple Lie algebras

Takeshi HIRAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 28, Number 2 (1976), 250-256.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434135

Digital Object Identifier
doi:10.2969/jmsj/02820250

Mathematical Reviews number (MathSciNet)
MR0412241

Zentralblatt MATH identifier
0318.17007

Subjects
Primary: 17B40: Automorphisms, derivations, other operators

Citation

HIRAI, Takeshi. A note on automorphisms of real semisimple Lie algebras. J. Math. Soc. Japan 28 (1976), no. 2, 250--256. doi:10.2969/jmsj/02820250. https://projecteuclid.org/euclid.jmsj/1240434135


Export citation